# SDR DXTA2009120803887

- Difficulty date: December 6, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N697QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605197
- Aircraft time: 7,521 hours, 6,072 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LT BAGGAGE NOSE DOOR REAR LATCHED POPPED OPEN ON DEPARTURE. THE DOOR WAS NOT DAMAGED AND MX CHECK THE SECURITY OF DOOR. AN EMERGENCY WAS DECLARED.  INSPECTED DOOR LATCHES AT NOSE DOORS- NO DEFECTS NOTED - NO DAMAGE TO DOORS. MX IAW MM 52-40-01.
